# SDR C2XA95CL115

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 19554
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GRR-CLE - LEFT MAIN GEAR DID NOT RETRACT AFTER TAKEOFF.  RETURNED TO GRR.  FERRIED AIRCRAFT TO CLE.  MAINTENANCE ADJUSTED LEFT MAIN GEAR UPLOCK PROX SENSOR TARGET IAW EMB M/M 32-61-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
